# SDR ASOA2015112714207

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 743-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND FASTENER HEADS ON LT SIDE SEAT RAIL SEGMENT BETWEEN FS 743.00 AND 763.00.  EVALUATED CORROSION IAW REO 670-53-00-013, REV J AND FOUND TO BE OUT OF LIMITS.  REMOVED SIDE SEAT TRACK RAIL ON LT SIDE AT FS 743.0 THRU 763.00 IAW AMM 53-00-49-000-801 A07.  PARTIALLY INSTALLED LT SIDE RAIL SEAT TRACK AT FS 743.00 THRU 763.00 IAW AMM 53-00-49-400-801 A07 6 OF 14 SCREWS INSTALLED.   FINISHED INSTALLATION OF LT SIDE RAIL SEAT TRACK AT FS 734.00 THRU 763.00 IAW AMM 53-00-49-400-801-A07.
